<< Previous Issue Journal of the Korean Mathematical Society (Vol. 39, No. 5) Next Issue >>
J. Korean Math. Soc. 2002 Vol. 39, No. 5, 665—819
Martens' dimension theorem for curves of even gonality
Takao Kato
MSC numbers : 14H51, 14C20
J. Korean Math. Soc. 2002 Vol. 39, No. 5, 665—680
On the conjugate Darboux-Protter problems for the two dimensional wave equations in the special case
Jong Bae Choi and Jong Yeoul Park
MSC numbers : 35L05, 35L20
J. Korean Math. Soc. 2002 Vol. 39, No. 5, 681—692
On the Ricci curvature of submanifolds in the warped product $L \times_{f} F $
Young-Mi Kim and Jin Suk Pak
MSC numbers : 53B40
J. Korean Math. Soc. 2002 Vol. 39, No. 5, 693—708
Inequalities for the Hilbert transform of functions whose derivatives are convex
S. S. Dragomir
MSC numbers : Primary 26D15, 26D10; Secondary 41A55, 47A99
J. Korean Math. Soc. 2002 Vol. 39, No. 5, 709—729
Asymptotic behavior of harmonic maps and exponentially harmonic functions
Dong Pyo Chi, Gundon Choi, and Jeongwook Chang
MSC numbers : 53C43, 58E20
J. Korean Math. Soc. 2002 Vol. 39, No. 5, 731—743
On a time-consistent solution of a cooperative differential time-optimal pursuit game
O-Hun Kwon and Svetlana Tarashnina
MSC numbers : Primary 49N70, 49N75, 49N90; Secondary 91A23, 91A24
J. Korean Math. Soc. 2002 Vol. 39, No. 5, 745—764
Cyclotomic units and divisibility of the class number of function fields
Jaehyun Ahn and Hwanyup Jung
MSC numbers : 11R58, 11R60
J. Korean Math. Soc. 2002 Vol. 39, No. 5, 765—773
Existence results for semilinear differential equations
R. Sakthivel, Q. H. Choi, and T. Jung
MSC numbers : 34A05, 34G20, 34A09
J. Korean Math. Soc. 2002 Vol. 39, No. 5, 775—782
A characterization of weighted Bergman-Privalov spaces on the unit ball of $\mathbb{C}^n$
Yasuo Matsugu, Jun Miyazawa, and Sei-ichiro Ueki
MSC numbers : Primary 32A37; Secondary 32A36
J. Korean Math. Soc. 2002 Vol. 39, No. 5, 783—800
An analogue of Wiener measure and its applications
Man Kyu Im and Kun Sik Ryu
MSC numbers : 28C20, 28D05, 60A99, 60J65
J. Korean Math. Soc. 2002 Vol. 39, No. 5, 801—819

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd